TITLE

Carbamazepine hypersensitivity syndrome presenting as vasculitis of the CNS

AUTHOR(S)
MESEC, ANTON; ROT, UROŠ; PERKOVIČ, TATJANA; LUNDER, TOMAŽ; ŠIBANC, BRANKO
PUB. DATE
February 1999
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Feb1999, p249
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66715786

 

Related Articles

  • Carbamazepine.  // Reactions Weekly;10/19/2013, Issue 1474, p11 

    The article presents a case study of a 35-year-old woman who developed carbamazepine-induced hypersensitivity syndrome while treating with carbamazepine.

  • Hypersensitivity to Carbamazepine Mimicking Infection. Cochran, Frederick B. // Clinical Pediatrics;Feb1991, Vol. 30 Issue 2, p95 

    Presents a case report of a three-year-old black boy who had new-onset mixed seizures and was diagnosed with hypersensitivity reactions to carbamazepine. Side effects of carbamazepine; Clinical syndrome of anticonvulsant hypersensitivity; Information on the routine screening for hematologic...

  • Generalized Pustulosis and Severe Tubulointerstitial Nephropathy as Manifestations of Carbamazepine Hypersensitivity Syndrome. Moreno-Ramírez, David; García-Bravo, Begona; Rodríguez-Pichardo, Antonio; Ríos Camacho, Clotilde; Camacho Martínez, Francisco // Acta Dermato-Venereologica;Sep2002, Vol. 82 Issue 5, p374 

    Presents the case of a patient who developed anticonvulsant hypersensitivity syndrome (AHS) following carbamazepine treatment. Manifestations of AHS in the patient; Characteristics of AHS.

  • Carbamazepine.  // Reactions Weekly;Nov2015, Vol. 1578 Issue 1, p73 

    The article presents a case study of a 86-year-old woman who was diagnosed with hypersensitivity syndrome after being medicated with carbamazepine for trigeminal neuralgia.

  • Carbamazepine induced severe cutaneous vasculitis. Gutte, Rameshwar M.; Tripathi, Gautum // Indian Dermatology Online Journal;Jan-Mar2013, Vol. 4 Issue 1, p60 

    A letter to the editor is presented about carbamazepine induced leukocytoclastic vasculitis (LCV).

  • Carbamazepine.  // Reactions Weekly;9/8/2007, Issue 1168, p9 

    The article describes the case of children who developed carbamazepine hypersensitivity syndrome during treatment with carbamazepine. Patient 1 experienced tonic-clonic seizures and with carbamazepine, she presented fever and a rash on her trunk and cheeks. She was diagnosed with lymphophenia...

  • Carbamazepine.  // Reactions Weekly;Aug2014, Vol. 1513 Issue 1, p12 

    The article presents a case study of a 63-year-old man, who developed DRESS syndrome with gall bladder granulomatous vasculitis during treatment with carbamazepine for seizures, and mentions that his gall bladder histology revealed a granulomatous vasculitis without evidence of cholecystitis.

  • Multiple Cerebral Infarcts in Patient with Moyamoya Disease. Casserly, C. S.; Salmon, A.; Ramsay, D. A.; Pelz, D. M.; Lownie, S. P.; Strong, M. J. // Canadian Journal of Neurological Sciences;May2012, Vol. 39 Issue 3, p378 

    The article presents a case study of a 35 year-old woman with moyamoya disease. She was admitted to hospital with central nervous system (CNS) vasculitis and her medical history include migraine, Raynaud's phenomenon and Bell's palsy. She was put on carbamazepine treatment and her symptoms...

  • Carbamazepine.  // Reactions Weekly;10/7/2006, Issue 1122, p7 

    The article presents a case report of a man who developed auditory hallucinations and drug hypersensitivity syndrome during treatment with carbamazepine to facilitate benzodiazepine withdrawal. He was admitted to a psychiatric clinic for treatment of a major depressive episode and social phobia....

  • LETTERS. Dorinson, S. Malvern; Marshall, Stephen W.; Wassell, James T.; Landsittel, Douglas P.; Gardner, Lytt I.; Johnston, Janet M.; Hadler, Nortin M.; Carey, Timothy S.; Davis, George F.; Sekine, Nobuo; Motokura, Toru; Oki, Toshihiko; Umeda, Yumi; Sasaki, Nobukazu; Hayashi, Michio; Sato, Hiroyuki; Fujita, Toshiro; Kaneko, Takehiko; Asano, Yoshihide; Kikuchi, Kanako // JAMA: Journal of the American Medical Association;3/7/2001, Vol. 285 Issue 9, p1151 

    Presents letters to the editor. Prevention of back injury by back belts; Loss and the duration of grief; Rapid loss of insulin secretion in a patient with fulminant type 1 diabetes mellitus and carbamazepine hypersensitivity syndrome.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics